Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

On deralin for anxiety after getting checked by cardiologist. Missed heart beats. Due to anxiety?

Hi I have been to the cardiologist n I've had an ECG holter monitor for 24 hours n I've had an ultrasound of the heart n I've had blood test to check cholesterol levels thoroyd function ect n everything has checkout fine I had all this done like 4 to 5 weeks ago.. The cardiologist has put me on deralin 10 twice a say for anxiety. Last night I had another episode of missed heart beats, fear n stress with the feeling of trembling cold on the inside of my body. Should I b worried of this heart missed beats? I do suffer from anxiety.
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  167
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
welcome to Healthcare Magic.

Skipped heart beat or premature ventricular contractions (PVCs) are among the most common arrhythmia and occur in people with and without heart disease. In some people, it can be related to stress/anxiety, too much caffeine or nicotine, or too much exercise. But sometimes, skipped heart beat or premature ventricular contractions (PVCs) can be caused by heart disease or electrolyte imbalance.

As you had already evaluated by cardiologist and tests are fine, then we should suspect anxiety or stress for cause of skipped heart beat.

Deralin contain propranolol. There are better medicines available for long term control of anxiety like SSRIs. It is better to get evaluated by psychiatrist and start treatment accordingly.

Wish you all the best.

Dr Ashish Kumar Mittal
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor